Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6422
Title: The first normalization theorem for regular homotopy of finite directed graphs
Authors: Burzio, Marco
Demaria, Davide Carlo
Issue Date: 1981
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Marco Burzio, Davide Carlo Demaria, "The first normalization theorem for regular homotopy of finite directed graphs", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 13 (1981), pp. 38-50.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
13 (1981)
Abstract: 
Dati uno spazio topologico normale S ed un grafo finito ed orientato G, si dimostra che ogni funzione regolare di S in G è omotopa ad una funzione completamente regolare, vale a dire priva di singolarità.

Given a normal topological space S and a finite directed graph G, we show that any regular function of S in G is homotopic to a completely regular function, i.e. without singularities.
Type: Article
URI: http://hdl.handle.net/10077/6422
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.13 (1981)

Files in This Item:
File Description SizeFormat
BurzioDeMariaRendMat13.pdf926.77 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

834
checked on Jul 3, 2022

Download(s) 50

270
checked on Jul 3, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.